2019
Том 71
№ 8

All Issues

Malyshev К. I.

Articles: 2
Article (Russian)

Direct methods for the approximate solution of systems of singular integral equations in the case of nonnegative partial indices

Malyshev К. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 12. - pp. 1638–1644

We justify direct methods for the approximate solution of systems of singular integral equations with Cauchy kernel on a unit circle in the case of nonnegative partial indices.

Article (Russian)

Direct methods for the approximate solution of operator equations with nonzero kernel

Malyshev К. I., Tikhonenko N. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 9. - pp. 1202–1213

We justify direct methods for the approximate solution of linear operator equations with nonzero kernels and apply these methods to the justification of projective methods for the approximate solution of standard singular integral equations with Cauchy kernels and positive index on the unit disk.